Translator Disclaimer
2018 Quasi-uniform Spaces and $\mathcal{U}$-startpoint
Yaé Ulrich Gaba
Afr. Diaspora J. Math. (N.S.) 21(1): 53-56 (2018).

Abstract

In this note, we extend the idea of startpoint to a quasi-uniform space. We present two main results, first for single-valued maps and second for multi-valued maps.

Citation

Download Citation

Yaé Ulrich Gaba. "Quasi-uniform Spaces and $\mathcal{U}$-startpoint." Afr. Diaspora J. Math. (N.S.) 21 (1) 53 - 56, 2018.

Information

Published: 2018
First available in Project Euclid: 11 April 2018

zbMATH: 1392.54031
MathSciNet: MR3783362

Subjects:
Primary: 47H09, 47H10

Rights: Copyright © 2018 Mathematical Research Publishers

JOURNAL ARTICLE
4 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.21 • No. 1 • 2018
Back to Top